# SDR SWAA2024050970152

- Difficulty date: April 3, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER MAIN DISTRIBUTION BAY BS535 S-23R WL150<[01] CRACK FOUND TO BE OUT OUR LIMITS AS PER SRM 53-00-03-1A-1; REMOVED DAMAGED SECTION OF STRINGER 23 R/H BETWEEN BS 500D+12' TO BS 536 PER SRM 53-00-03-2R-1 AND REPAIRED PER SRM 53-00-03-2R-1 AND EA 24-153-00885.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[03] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 24-153-00885.;[04] UPDATED CORRECTION-VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
